# SDR HEEA0012388

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 406312100101
- Condition: Corroded
- Location: T/R Blade
- Part time: 507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND CORRODED.
